# SDR AWXA200301574

- Difficulty date: December 3, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,969 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65458715
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .375 INCH CRACK WAS FOUND ON AFT SIDE OF R-1 DOOR FRAME, 3RD STOP CUTOUT FROM THE BOTTOM AT INBOARD SIDE, BS 327, STR 12 RT.  MAINTENANCE REMOVED DAMAGE AT AFT SIDE OF R-1 DOOR FRAME, 3RD STOP CUTOUT FROM THE BOTTOM BS 327, STR 12 RT; FABRICATED A REPAIR ANGLE; INSTALLED REPAIR PART IAW B737-300 SRM 51-70-11 FIG 1, PG 1-6.
